Jump to content

Recommended Posts

As I mentioned before, I am now on 20 mg of Celexa a day. My doc gradually upped to dose every 4 days until now. I just started the 20 mg yesterday. I am extremely jittery and I dont like that. My emotions are also all over the place. This isnt good for me or my sanity. I just want some peace in my life. I start school soon and I have other issues to deal with and I just want to be at ease with it. Not emotionally all over the place like this.

 

Besides waiting out the meds, does anybody have methods, ideas how to calm down and be at peace with things w/o worrying about everything under the sun?

 

I listen to music on the iPod a lot and that helps.

 

I am thinking of driving out to see my parents tomorrow but that usually creates more stress than stops it.

Link to comment
Share on other sites

What helps me is making a list of my life: writing where I need to get and how I will get there,

 

and how men are distractions along the way I don't need so I cross them off my map.

 

Figure out what you want RW. I know you are going back to school.

 

What are you going to study?

 

What do you want to do exactly?

 

Sometimes it helps to have a road map, that you can modify, and do yoga as annie suggested.

 

Doing volunteer work helps me relieve stress and remain emotionally sound.

 

Volunteer in a soup kitchen, a women's shelter, anywhere you can find.

 

I am always here for you RW!

 

Hugs,

 

Rose

Link to comment
Share on other sites

Rose, thanks for your suggestions.

 

As for seeing my mother, I am not sure right now. She is going to be in Las Vegas tomorrow and that is a four hour drive from me and I only want to see her for a bit. So, that may not work.

 

How long from now will these meds work and not make me feel like crap like the way I do right now?

Link to comment
Share on other sites

How about trying this:

Join the Scoliosis Association of San Diego for our "Sweep accross America for Scoliosis" Walk A Thon! Pre-registration $10 Day of Registration $15 All proceeds go to research for Scoliosis. For more information please go to link removed or email email removed

You can help out a good cause in your area. Not sure exactly when it is, but I found it on link removed for you.

Link to comment
Share on other sites

it will take a few weeks for the full effect of the meds to occur. you'll likely feel less like crap in a few weeks also.

 

as for your mother, she sounds like a horribly toxic person whose only purpose is to make you feel bad about yourself. no offense, but i really dislike her from everything you have told us about her. i think you should stay away.

Link to comment
Share on other sites

Well, in terms of celexa,

More common side effects may include:

Abdominal pain, agitation, anxiety, diarrhea, drowsiness, dry mouth, ejaculation disorders, fatigue, impotence, indigestion, insomnia, loss of appetite, nausea, painful menstruation, respiratory tract infection, sinus or nasal inflammation, sweating, tremor, vomiting

 

SSRI's (serotonin reuptake inhibitors) may take up to a month to stabilize their effects, but it depends on the individual RW.

 

Maybe someone else on here has taken it and can advise you better, I have never taken it, but understand the pharmacology of the medicine.

 

Hugs,

Rose

Link to comment
Share on other sites

Hey RW,

 

We're in the same boat with the meds, although I am on Effexor. My starting dose is 37.5 mg and I will double it in two days

 

I have taken antidepressants before, and it can be a process to find the right one. It varies per person, really. But it is common to feel a bit strange and suffer from side effects in the beginning. For me it's sweating a lot, very strange dreams, loss of appetite and a very dry mouth that bother me the mosts. I can tell you that after about 4 weeks, the side effects will fade away, and in after 6 weeks the meds should work (if you are on the right dosis).

 

Don't worry, and be patient with the meds and how your body responds to them!

 

Ilse

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...